Please use this identifier to cite or link to this item:
Title: Crossed modules for Lie-Rinehart algebras
Authors: Casas, JM
Ladra, M
Pirashvili, T
First Published: 1-Apr-2004
Citation: JOURNAL OF ALGEBRA, 2004, 274 (1), pp. 192-201
DOI Link: 10.1016/j.jalgebra.2003.10.001
ISSN: 0021-8693
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.